# SDR 2010FA0001002

- Difficulty date: September 2, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Broken
- Location: Eng Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE COMPRESSOR CASE FOUND 2 6TH STG STATOR VANES MISSING.  THE VANES HAD BROKEN OFF NEAR THE BLADE ROOT, AT APPROX THE LEVEL OF THE COMPRESSOR CASE PLASTIC COATING.  THE COMPRESSOR CASE HAD BEEN O/H 366.6 HRS PRIOR.
